# SDR GTIA20121219543

- Difficulty date: December 19, 2012
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 7,565 hours, 3,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR BOTTLE REQUIRES SERVICING R1.  SERVICED R1 DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW MM.
